RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1987
Volume 27,
Number 1,
Pages
128–130
(Mi zvmmf3897)
This article is cited in
2
papers
Scientific communications
Round-off errors in Richardson's extrapolation method
S. Ya. Vilenkin
,
A. N. Kalashyan
Moscow
UDC:
519.65
MSC:
Primary
65L20
; Secondary
65G50
Received:
22.03.1985
Revised:
19.03.1986
Fulltext:
PDF file (294 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1987,
27
:1,
84–86
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025